Abstract and Applied Analysis

On a Periodic System of Difference Equations

Stevo Stević, Josef Diblík, Bratislav Iričanin, and Zdeněk Šmarda

Full-text: Open access

Abstract

Here we give a very short and elegant proof of an extension of two recent results on global periodicity of two systems of difference equations in a work of Elsayed et al. 2012.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 258718, 5 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495802

Digital Object Identifier
doi:10.1155/2012/258718

Mathematical Reviews number (MathSciNet)
MR2959738

Zentralblatt MATH identifier
1246.39013

Citation

Stević, Stevo; Diblík, Josef; Iričanin, Bratislav; Šmarda, Zdeněk. On a Periodic System of Difference Equations. Abstr. Appl. Anal. 2012 (2012), Article ID 258718, 5 pages. doi:10.1155/2012/258718. https://projecteuclid.org/euclid.aaa/1355495802


Export citation

References

  • B. D. Iričanin and S. Stević, “Some systems of nonlinear difference equations of higher order with periodic solutions,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 13, no. 3-4, pp. 499–507, 2006.
  • C. M. Kent, M. Kustesky, A. Q. Nguyen, and B. V. Nguyen, “Eventually periodic solutions of ${x}_{n+1}=$ max$\{{A}_{n}/{x}_{n},{B}_{n}/{x}_{n-1}\}$ when the parameters are two cycles,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 10, no. 1-3, pp. 33–49, 2003.
  • W. Kosmala, “A period 5 difference equation,” International Journal of Nonlinear Analysis and Applications, vol. 2, no. 1, pp. 82–84, 2011.
  • R. P. Kurshan and B. Gopinath, “Recursively generated periodic sequences,” Canadian Journal of Mathematics, vol. 26, pp. 1356–1371, 1974.
  • R. C. Lyness, “Notes 1581,” Mathematical Gazette, vol. 26, p. 62, 1942.
  • R. C. Lyness, “Notes 1847,” Mathematical Gazette, vol. 29, p. 231, 1945.
  • G. Papaschinopoulos and C. J. Schinas, “On the behavior of the solutions of a system of two nonlinear difference equations,” Communications on Applied Nonlinear Analysis, vol. 5, no. 2, pp. 47–59, 1998.
  • G. Papaschinopoulos and C. J. Schinas, “Invariants for systems of two nonlinear difference equations,” Differential Equations and Dynamical Systems, vol. 7, no. 2, pp. 181–196, 1999.
  • G. Papaschinopoulos and C. J. Schinas, “Invariants and oscillation for systems of two nonlinear difference equations,” Nonlinear Analysis. Series A, vol. 46, no. 7, pp. 967–978, 2001.
  • S. Stević, “Periodicity of max difference equations,” Utilitas Mathematica, vol. 83, pp. 69–71, 2010.
  • S. Stević, “Periodicity of a class of nonautonomous max-type difference equations,” Applied Mathematics and Computation, vol. 217, no. 23, pp. 9562–9566, 2011.
  • L. Berg and S. Stević, “On some systems of difference equations,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 1713–1718, 2011.
  • B. Iričanin and S. Stević, “On some rational difference equations,” Ars Combinatoria, vol. 92, pp. 67–72, 2009.
  • S. Stević, “More on a rational recurrence relation,” Applied Mathematics E-Notes, vol. 4, pp. 80–85, 2004.
  • S. Stević, “A short proof of the Cushing-Henson conjecture,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 37264, 5 pages, 2006.
  • S. Stević, “On a nonlinear generalized max-type difference equation,” Journal of Mathematical Analysis and Applications, vol. 376, no. 1, pp. 317–328, 2011.
  • S. Stević, “On a system of difference equations,” Applied Mathematics and Computation, vol. 218, no. 7, pp. 3372–3378, 2011.
  • S. Stević, “On the difference equation ${x}_{n}={x}_{n-2}/({b}_{n}+{c}_{n}{x}_{n-1}{x}_{n-2})$,” Applied Mathematics and Computation, vol. 218, no. 8, pp. 4507–4513, 2011.
  • S. Stević, “On a third-order system of difference equations,” Applied Mathematics and Computation, vol. 218, no. 14, pp. 7649–7654, 2012.
  • S. Stević, “On some solvable systems of difference equations,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5010–5018, 2012.
  • S. Stević, J. Diblík, B. Iričanin, and Z. Šmarda, “On a third-order system of difference equations with variable coefficients,” Abstract and Applied Analysis, vol. 2012, Article ID 508523, 22 pages, 2012.
  • H. Levy and F. Lessman, Finite Difference Equations, The Macmillan Company, New York, NY, USA, 1961.
  • E. M. Elsayed, M. M. El-Dessoky, and A. M. Alotaibi, “On the solutions of a general system of difference equations,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 892571, 12 pages, 2012.